Chapter 3

A mean value type inequality for quasinearly subharmonic functions

Juhani Riihentaus

Abstract

Basing our proof on an old argument of Domar, we generalize and improve Armitage’s and Gardiner’s previous subharmonic function inequality result. Our result is stated for quasinearly subharmonic functions, it is rather general and, at the same time, flexible. Indeed, with the aid of it we will in the next two sections improve both Domar’s and our previous domination condition results of subharmonic functions, and also Armitage’s and Gardiner’s, and our results on the subharmonicity of separately subharmonic functions.

Total Pages: 30-36 (7)

Purchase Chapter  Book Details

RELATED BOOKS

.An Introduction to Sobolev Spaces.
.Exterior Calculus: Theory and Cases.
.Trefftz and Fundamental Solution-Based Finite Element Methods.
.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.